# SDR ARWA0011007

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE LOW N1, N2, FF, HIGH EGT. INSPECTED NR 4 ENGINE FOUND PT7 LINE BROKEN.  REMOVED AND REPLACED PT7 LINE IAW MM 70-30-2, PERFORMED ENGINE RUN UP AND FOUND NORMAL IAW DC8 MM 71-00.
